# SDR MWEA040084

- Difficulty date: June 7, 2004
- Submitted: June 8, 2004
- Operation: Air carrier
- Aircraft: N804ME
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48030
- Aircraft time: 42,999 hours, 44,093 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Part number: 99581561
- Condition: Lightning Strike
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKE ON LEFT SIDE CABIN WINDOW NR 29 FRAME ON LOWER FORWARD CORNER.  BLENDED OUT DAMAGE, ACCEPTABLE AS TEMPORARY REPAIR TO BE PERMANENTLY REPAIRED ON OR BEFORE 7,000 CYCLES.
